# SDR FDEA202211032719

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARB74023
- Condition: None
- Location: Zone 500
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ULTRASONIC INSPECTION AT LEFT HAND WIING FUEL TANK CUTOUT BETWEEN   STATION XORS = 683.4 AND STATION XORS = 713.6 FOUND EXISTING REPAIR BUSHING AT HOLE (   #7,#8,#9,#10,#11,#13,#14,#16,#28,#29,#30,#31,#32,#33,#36 ). LEFT HAND WING FUEL TANK CUTOUT EXISTING REPAIR AT STATION XORS 683.4 AND XORS   713.6 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-20-02-2R REPAIR 5   FIGURE 201  LEFT WING FUEL TANK CUTOUT CARRIED OUT REPAIR IAW EA 1-5710-T0371417 P1.  REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
